MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® TWO PIN PLUG, MONITOR CABLE; 2 PIN ROUND PLUG EXTENSION CORD FOR TEMP SENSE CATH

C.R. BARD, INC. (COVINGTON) -1018233 BARD® TWO PIN PLUG, MONITOR CABLE; 2 PIN ROUND PLUG EXTENSION CORD FOR TEMP SENSE CATH
Model Number 153625H
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using the cord extension for temp sense catheter, the body temperature of the patient was not displayed on the monitor.Per additional information from the ibc via email 26feb2020, it was unknown if the temp sensing catheter or monitor were working correctly after the cable was changed.
 
Additional Manufacturer Narrative
The reported event was confirmed.Visual evaluation of the returned sample noted one opened (no original packaging), temperature sensing extension cord.It was noted that there were black spots and signs of possible melting on the male end of the cable.This was out of specification, which states, "no missing, damaged or incorrect components." although the reported event was confirmed, the root cause could not be determined.A potential root cause for this failure could be, ¿user sterilizes cable.¿ the lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿do not autoclave or sterilize the monitor cable by ethylene oxide." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARD® TWO PIN PLUG, MONITOR CABLE
Common Device Name
2 PIN ROUND PLUG EXTENSION CORD FOR TEMP SENSE CATH
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9853385
Report Number1018233-2020-01930
Device Sequence Number14057342
Product Code EZL
UDI-Device Identifier00801741045905
UDI-Public(01)00801741045905
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number153625H
Device Catalogue Number153625H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2020
Initial Date Received by Manufacturer 02/27/2020
Supplement Date Received by Manufacturer04/22/2020
Initial Report FDA Received Date03/19/2020
Supplement Report FDA Received Date04/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1